# SDR 2007FA0000759

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: General aviation
- Aircraft: N73M
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 547
- Aircraft time: 3,875 hours, 2,410 cycles
- Engine: Rroyce BR700710A110
- Engine time: 3,889 hours
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fairing
- Part number: BRR40289
- Part serial: H0145
- Condition: Cracked
- Location: Lp Fan
- Part time: 3,889 hours
- Component: Lp Fan, Rroyce
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE AIR INTAKE ROTATING FAIRING, WE FOUND A CRACK BETWEEN THE MOUNT BOLT HOLE AND THE ADJACENT ALIGNMENT PIN HOLE.
